Mathematical modeling of water uptake through diffusion in 3D inhomogeneous swelling substrates

LR. Doel, A Mohoric, FJ Vergeldt, J van Duynhoven, H Blonk, G van Dalen, H van As, LJ van Vliet

    Research output: Contribution to journalArticleScientificpeer-review

    10 Citations (Scopus)
    Original languageUndefined/Unknown
    Pages (from-to)1834-1848
    Number of pages15
    JournalAIChE Journal
    Volume55
    Issue number7
    DOIs
    Publication statusPublished - 2009

    Keywords

    • CWTS 0.75 <= JFIS < 2.00

    Cite this